Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
A Potentiometric Evaluation of Stability Constants of Two-Step Overlapping Equilibria via a Bilogarithmic Hyperbolic Cosine Method
(Articles)
Samuel Beaumont
,
Julia Martin
,
Agustin G. Asuero
Journal of Analytical Sciences, Methods and Instrumentation
Vol.6 No.2
,June 23, 2016
DOI:
10.4236/jasmi.2016.62005
2,050
Downloads
2,932
Views
Citations
Conservative and Easily Implemented Finite Volume Semi-Lagrangian WENO Methods for 1D and 2D Hyperbolic Conservation Laws
(Articles)
Fuxing Hu
Journal of Applied Mathematics and Physics
Vol.5 No.1
,January 19, 2017
DOI:
10.4236/jamp.2017.51008
1,282
Downloads
2,699
Views
Citations
Numerical Analysis of Upwind Difference Schemes for Two-Dimensional First-Order Hyperbolic Equations with Variable Coefficients
(Articles)
Yanmeng Sun
,
Qing Yang
Engineering
Vol.13 No.6
,June 30, 2021
DOI:
10.4236/eng.2021.136023
392
Downloads
2,722
Views
Citations
Application of modified superposition model to viscoelastic behavior of periodontal ligament
(Articles)
J. Hazrati
,
F. Ghalichi
,
B. Mirzakouchaki
Journal of Biomedical Science and Engineering
Vol.1 No.3
,October 16, 2008
DOI:
10.4236/jbise.2008.13033
6,145
Downloads
11,395
Views
Citations
A Fourth Order Improved Numerical Scheme for the Generalized Burgers—Huxley Equation
(Articles)
A. G. Bratsos
American Journal of Computational Mathematics
Vol.1 No.3
,September 19, 2011
DOI:
10.4236/ajcm.2011.13017
8,656
Downloads
15,110
Views
Citations
The Appearance of Noise Terms in Modified Adomian Decomposition Method for Quadratic Integral Equations
(Articles)
Huda Omar Bakodah
American Journal of Computational Mathematics
Vol.2 No.2
,June 22, 2012
DOI:
10.4236/ajcm.2012.22017
6,093
Downloads
9,983
Views
Citations
A Simple Proof of Gustafsson’s Conjecture in Case of Poisson Equation on Rectangular Domains
(Articles)
Gangjoon Yoon
,
Chohong Min
American Journal of Computational Mathematics
Vol.5 No.2
,May 20, 2015
DOI:
10.4236/ajcm.2015.52005
3,501
Downloads
4,338
Views
Citations
Solitary Wave Solutions and Rational Solutions for Modified Zakharov-Kuznetsov Equation with Initial Value Problem
(Articles)
Zhongzhou Dong
,
Ling Wang
Journal of Applied Mathematics and Physics
Vol.6 No.5
,May 15, 2018
DOI:
10.4236/jamp.2018.65081
711
Downloads
1,656
Views
Citations
This article belongs to the Special Issue on
Applications of Mathematical Theory and Equations in Physics
Index System for Quality Evaluation of International MBBS Graduates in China
(Articles)
Lili Peng
,
Yu Wang
,
Ge Chen
,
Zhi Dong
Open Journal of Social Sciences
Vol.7 No.11
,November 18, 2019
DOI:
10.4236/jss.2019.711008
472
Downloads
1,012
Views
Citations
Content Validity of a Self-Management Behavior Assessment Tool for Adult Post-Renal Transplant Recipients Using a Modified Delphi Method
(Articles)
Takahiro Ohashi
,
Chiharu Akazawa
Health
Vol.14 No.1
,January 21, 2022
DOI:
10.4236/health.2022.141007
270
Downloads
1,267
Views
Citations
Modified Double Zeta Function and Its Properties
(Articles)
Arif M. Khan
Advances in Pure Mathematics
Vol.6 No.3
,February 29, 2016
DOI:
10.4236/apm.2016.63013
2,595
Downloads
3,499
Views
Citations
This article belongs to the Special Issue on
Fractional Differential, Integral and Integro-Differential Equations Research
Stability Control of Stretch-Twist-Fold Flow by Using Numerical Methods
(Articles)
Shahab Ud-Din Khan
,
Yonglu Shu
,
Salah Ud-Din Khan
World Journal of Mechanics
Vol.2 No.6
,December 31, 2012
DOI:
10.4236/wjm.2012.26039
3,826
Downloads
5,908
Views
Citations
Solution of Modified Equations of Emden-Type by Differential Transform Method
(Articles)
Supriya Mukherjee
,
Banamali Roy
,
Pratik Kumar Chatterjee
Journal of Modern Physics
Vol.2 No.6
,July 1, 2011
DOI:
10.4236/jmp.2011.26065
4,849
Downloads
10,213
Views
Citations
LA-ICP-MS Calibrations for Intact Rock Samples with Internal Standard and Modified Constant-Sum Methods
(Articles)
Sheng Peng
,
Qinhong Hu
American Journal of Analytical Chemistry
Vol.3 No.2
,February 22, 2012
DOI:
10.4236/ajac.2012.32024
6,443
Downloads
10,623
Views
Citations
Exact Solution of Fractional Black-Scholes European Option Pricing Equations
(Articles)
Maryeme Ouafoudi
,
Fei Gao
Applied Mathematics
Vol.9 No.1
,January 30, 2018
DOI:
10.4236/am.2018.91006
1,511
Downloads
3,793
Views
Citations
A Scaled Conjugate Gradient Method Based on New BFGS Secant Equation with Modified Nonmonotone Line Search
(Articles)
Tsegay Giday Woldu
,
Haibin Zhang
,
Yemane Hailu Fissuh
American Journal of Computational Mathematics
Vol.10 No.1
,January 8, 2020
DOI:
10.4236/ajcm.2020.101001
778
Downloads
1,986
Views
Citations
Application of the Modified Adomian Decomposition Method on a Mathematical Model of COVID-19
(Articles)
Justina Mulenga
,
Patrick Azere Phiri
Journal of Applied Mathematics and Physics
Vol.11 No.9
,September 19, 2023
DOI:
10.4236/jamp.2023.119169
157
Downloads
574
Views
Citations
Expanding the Tanh-Function Method for Solving Nonlinear Equations
(Articles)
Nassar Hassan Abdel-Aal
,
Mohamed Abdullah Abdel-Razek
,
Abdullah Kamel Seddeek
Applied Mathematics
Vol.2 No.9
,September 19, 2011
DOI:
10.4236/am.2011.29151
7,286
Downloads
14,426
Views
Citations
The Characteristic Function Method and Its Application to (1 + 1)-Dimensional Dispersive Long Wave Equation
(Articles)
Medhat M. Helal
,
Mohammad L. Mekky
,
Emad A. Mohamed
Applied Mathematics
Vol.3 No.1
,January 4, 2012
DOI:
10.4236/am.2012.31002
5,416
Downloads
10,433
Views
Citations
Sinc-Collocation Method for Solving Linear and Nonlinear System of Second-Order Boundary Value Problems
(Articles)
Mohamed El-Gamel
Applied Mathematics
Vol.3 No.11
,November 20, 2012
DOI:
10.4236/am.2012.311225
7,236
Downloads
11,609
Views
Citations
<
...
2
3
4
...
>
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top